|eye nerve pressure due toHIV or side effects from meds
May 17, 2001
My little brother is HIV+ and is on meds, he went for an eye exam and there is some nerve pressure or damage, the DR recommended an MRI, what causes this and what is the name if the eye problem/sickness?
| Response from Dr. Boyle
Your brother may have many things causing the problem you are describing, but since the doctor ordered an MRI He must be looking for a lesion that may be causing increased intracranial pressure (increased pressure inside the skull). This is extremely unlikely to be medication related and may be related to an opportunisitic infection, but it is hard to say without more information.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.